The University of Texas at Austin
"On The Most General Class L Of Fréchet In Which The Heine-Borel-Lebesgue Theorem Holds True"
Identifier: e_rlm_00014_006
Title: "On The Most General Class L Of Fréchet In Which The Heine-Borel-Lebesgue Theorem Holds True"
Description: Reprint of article from "Proceedings of the National Academy of Sciences," Vol. 5, pp. 206-210.
Date: 1919/04/15
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-2
Format: Article
Size: 10 in X 7 in